Jackson-Stechkin type inequalities for special moduli of continuity and widths of function classes in the space L 2
- 98 Downloads
We obtain sharp Jackson-Stechkin type inequalities for moduli of continuity of kth order Ω k in which, instead of the shift operator T h f, the Steklov operator S h (f) is used. Similar smoothness characteristic of functions were studied earlier in papers of Abilov, Abilova, Kokilashvili, and others. For classes of functions defined by these characteristics, we calculate the exact values of certain n-widths.
KeywordsJackson-Stechkin type inequality modulus of continuity Steklov operator Sh(f) n-width Fourier series Minkowski’s inequality
Unable to display preview. Download preview PDF.
- 2.Z. Ditzian and V. Totik, Moduli of Smoothness, in Springer Ser. Comput. Math. (Springer-Verlag, New York, 1987), Vol. 9.Google Scholar
- 11.M. K. Potapov, “On the application of a generalized translation operator in the approximation theory,” Vestnik Moskov. Univ. Ser. I Mat. Mekh., No. 3, 38–48 (1998) [Moscow Univ.Math. Bull. 53 (3), 37–47 (1998)].Google Scholar
- 12.M. K. Potapov, “On the application of nonsymmetric operators of generalized shift in approximation theory,” in Theory of Functions, Its Applications, and Related Questions, 5th Kazan International Summer Workshop, June 27–July 4, 2001 (Lobachevsky Mat. Tsentr, Kazan, 2001), Vol. 78, pp. 185–189 [in Russian].Google Scholar
- 13.A. Yu. Napedenina, “Coincidence of classes of functions determined by a generalized shear operator or the best approximation order,” Vestnik Moskov. Univ. Ser. I Mat. Mekh., No. 2, 29–33 (2004) [Moscow Univ. Math. Bull. 59 (2), 32–36 (2004)].Google Scholar
- 19.V. I. Ivanov and O. I. Smirnov, Jackson Constants and Young Constants in the Spaces L p (Tulskii Gos. Univ., Tula, 1995) [in Russian].Google Scholar
- 23.N. P. Korneichuk, A. A. Ligun, and V. G. Doronin, Approximation with Constraints (Naukova Dumka, Kiev, 1982) [in Russian].Google Scholar